New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

harlan
Regular Member


Date Joined Jun 2008
Total Posts : 108
   Posted 7/17/2008 10:08 AM (GMT -7)   
Posting this in both depression and anxiety section....
 
 
Trying to figure out why my 50mg Paxil hasn't kicked back in yet.  Was on 50mg for about a month.  Dropped to 37.5mg due to night sweats.  Stayed on 37.5mg for 3 days and on the 4th day, got back on 50mg because after only 3 days on the reduced dose, I was boo-hooing again.
 
Today is my 6th day back on the 50mg and I'm still not feeling as good as I was before I dropped down to 37.5mg.
 
Anyone done this before with your dose?  I figured I'd feel good as soon as I got back on the higher dose - especially since I was only on the lower dose for 3 days.

getting by
Forum Moderator


Date Joined Sep 2007
Total Posts : 40930
   Posted 7/17/2008 12:32 PM (GMT -7)   
Hi Harlan,

Be patient, it might just take a little time to start working again. Was there something that caused you to feel down? Or do you think that it was just the drop in the meds? I would wonder about that because you only were down on meds for a few days. You may want to talk to your doctor about this. Why did you decrease?

Hugs, Karen
  Moderator-Depression and fibromyalgia
 
fibromyalgia, Chronic fatigue, depression,allergies


harlan
Regular Member


Date Joined Jun 2008
Total Posts : 108
   Posted 7/17/2008 12:45 PM (GMT -7)   

Thanks for your response.  I decreased because of the sweating.  It was driving me nuts.  I guess I should have just stuck it out.  I'm just dealing with the sweating now but hoping I feel back to normal soon.

I've been feeling down for awhile now, which is why my doc increased my meds to begin with.  Nothing helped until I hit 50mg.  about 3 weeks into the 50mg, I stopped the boo-hoos.  about a week later, I was sick of the sweating so my doc reduced me back to 37.5mg.  I guess I was on the 50mg 3 days shy of a month when I dropped back down.

I just feel like I've reverted back to the way I was feeling before I felt good on the 50mg.

 

 

getting by
Forum Moderator


Date Joined Sep 2007
Total Posts : 40930
   Posted 7/17/2008 2:38 PM (GMT -7)   
I wonder if your doctor shouldn't change your medication to something that doesn't make you sweat. That I think would solve a lot of the problem, there are other AD's out there. Have you mentioned or has he mentioned a change in meds?

I hope that you feel better soon.

Best wishes,
hugs, Karen
  Moderator-Depression and fibromyalgia
 
fibromyalgia, Chronic fatigue, depression,allergies


harlan
Regular Member


Date Joined Jun 2008
Total Posts : 108
   Posted 7/17/2008 2:55 PM (GMT -7)   

I've been on Paxil for so many years that I'm almost afraid to get off of it.  The withdrawals scare me to death.  With everything going on right now, I don't know that I'm emotionally ready to go through withdrawals.  We're really busy at work right now and I need to be focused.  It's like a never-ending saga....

 

 

getting by
Forum Moderator


Date Joined Sep 2007
Total Posts : 40930
   Posted 7/17/2008 3:09 PM (GMT -7)   
It aounds like the paxil works for you other than making you sweat. But you could ask your doctor if you could switch without problem of withdrawals. Though I can understand your reasoning for not wanting to switch. I hope that it starts working for you soon. And I hope that with all that is going on with work, that you can stay focused like you want to.

I think that you will feel better with each day as the medication goes into your system. Just keep hanging on, you will ge okay.

Good luck
hugs, Karen
  Moderator-Depression and fibromyalgia
 
fibromyalgia, Chronic fatigue, depression,allergies


harlan
Regular Member


Date Joined Jun 2008
Total Posts : 108
   Posted 7/17/2008 3:18 PM (GMT -7)   
Thanks.

stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 7/17/2008 5:09 PM (GMT -7)   

Hey there, hello,

You might ask to switch to another med in the SSRI group or even to an SSNI.  I do understand your fear to switch meds and the unknown of the withdrawal side effects.

Good Luck and take care.

Kitt


 

Kitt, Moderator: Anxiety, Panic & Depression 
*~*
http://www.healingwell.com/donate *~*
Not a mental health professional of any kind
It is health that is real wealth and not pieces of gold and silver.~Mahatma Gandhi~
Clickable Link: Anxiety-Panic Resources

New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, February 20, 2017 5:57 PM (GMT -7)
There are a total of 2,762,756 posts in 303,920 threads.
View Active Threads


Who's Online
This forum has 150640 registered members. Please welcome our newest member, Ally1206.
479 Guest(s), 14 Registered Member(s) are currently online.  Details
goshawk, mattamx, NostalgicCowboy, Harpo60435, Purrrsiankitty, Delta2, 3timechamp, delta30, raypaul, Anniesea, Kyle_mc, ChickenArise, dorri, Tim Tam


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer